# SDR DALA1105983214

- Difficulty date: January 25, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 61,496 hours, 27,364 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151DF DAMAGED.  REMOVED AFT CARGO FLOOR PANEL 151DF IAW SRM 51-42-11.  FABRICATED NEW PANEL ON TRAVELER T11/867721 IAW NWD 3D25-37705. INSTALLED PANEL151DF IAW AMM 53-42-12-400-001.
